Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 177, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 9, 2015, 7:35 PM CDT for Monroe County, Randolph County, Saint Clair County, Illinois; Jefferson County, Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2015, 7:35 PM CDT (00:35 UTC)
- Expired
- Aug 9, 2015, 8:30 PM CDT
- In force
- 55 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 92 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 7:35 PM CDT | TSTM WND DMG | Festus, MO | TREES DOWN |
| Aug 9, 7:45 PM CDT | TSTM WND DMG | Valmeyer, IL | SEVERAL TREES DOWN |
| Aug 9, 8:39 PM CDT | TSTM WND DMG | 4 N Chester, IL | TREES DOWN ON ROUTE 3 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.6 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
729
WUUS53 KLSX 100035
SVRLSX
ILC133-157-163-MOC099-186-187-100130-
/O.NEW.KLSX.SV.W.0177.150810T0035Z-150810T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CDT SUN AUG 9 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN SOUTHWESTERN ILLINOIS...
SOUTHERN ST. CLAIR COUNTY IN SOUTHWESTERN ILLINOIS...
RANDOLPH COUNTY IN SOUTHWESTERN ILLINOIS...
SOUTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
STE. GENEVIEVE COUNTY IN SOUTHEASTERN MISSOURI...
NORTHERN ST. FRANCOIS COUNTY IN SOUTHEASTERN MISSOURI...
* UNTIL 830 PM CDT
* AT 735 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ANTONIA TO NEAR OLYMPIAN VILLAGE TO IRONDALE...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FARMINGTON...FESTUS...WATERLOO...CHESTER...BONNE TERRE...PEVELY...
DESLOGE...CRYSTAL CITY...STE. GENEVIEVE...SPARTA...RED BUD...
HERCULANEUM...LEADWOOD...BARNHART...PARK HILLS...NEW ATHENS...
MARISSA...VALMEYER...OLYMPIAN VILLAGE AND EVANSVILLE.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 180.
THIS WARNING ALSO INCLUDES ...
ST. FRANCOIS STATE PARK...HAWN STATE PARK...FELIX VALLE HOUSE STATE
PARK...MISSOURI MINES HISTORIC SITE...AND GOV. DUNKLIN'S GRAVE
HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3784 9064 3810 9051 3833 9051 3833 8970
3806 8969 3787 8991 3787 8994 3783 8999
3773 9007
TIME...MOT...LOC 0035Z 272DEG 43KT 3837 9044 3810 9041 3784 9065
HAIL...<.75IN
WIND...60MPH
$$
TRUETT3 follow-up statements
047
WWUS53 KLSX 100047
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT SUN AUG 9 2015
ILC133-157-163-MOC099-186-187-100130-
/O.CON.KLSX.SV.W.0177.000000T0000Z-150810T0130Z/
MONROE IL-ST. CLAIR IL-RANDOLPH IL-JEFFERSON MO-STE. GENEVIEVE MO-
ST. FRANCOIS MO-
747 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR MONROE...SOUTHEASTERN ST. CLAIR...RANDOLPH...SOUTHEASTERN
JEFFERSON...STE. GENEVIEVE AND NORTHWESTERN ST. FRANCOIS COUNTIES...
AT 746 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOUNTAIN TO NEAR BLOOMSDALE TO NEAR PARK HILLS...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS. DAMAGE TO TREES WAS REPORTED IN THE
DE SOTO AREA AROUND 727 PM
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FARMINGTON...FESTUS...WATERLOO...CHESTER...BONNE TERRE...PEVELY...
DESLOGE...CRYSTAL CITY...STE. GENEVIEVE...SPARTA...RED BUD...
HERCULANEUM...LEADWOOD...BARNHART...PARK HILLS...NEW ATHENS...
MARISSA...VALMEYER...OLYMPIAN VILLAGE AND EVANSVILLE.
THIS WARNING ALSO INCLUDES ...
ST. FRANCOIS STATE PARK...HAWN STATE PARK...FELIX VALLE HOUSE STATE
PARK...MISSOURI MINES HISTORIC SITE...AND GOV. DUNKLIN'S GRAVE
HISTORIC SITE.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3784 9064 3810 9051 3833 9051 3833 8970
3806 8969 3787 8991 3787 8994 3783 8999
3773 9007
TIME...MOT...LOC 0046Z 278DEG 43KT 3834 9030 3807 9027 3781 9051
HAIL...<.75IN
WIND...60MPH
$$
TRUETT843
WWUS53 KLSX 100100
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT SUN AUG 9 2015
ILC133-157-163-MOC099-186-187-100130-
/O.CON.KLSX.SV.W.0177.000000T0000Z-150810T0130Z/
MONROE IL-ST. CLAIR IL-RANDOLPH IL-JEFFERSON MO-STE. GENEVIEVE MO-
ST. FRANCOIS MO-
800 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR MONROE...SOUTHERN ST. CLAIR...RANDOLPH...EAST CENTRAL
JEFFERSON...STE. GENEVIEVE AND CENTRAL ST. FRANCOIS COUNTIES...
AT 759 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WATERLOO TO NEAR STE. GENEVIEVE TO NEAR
COFFMAN...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS. TREE DAMAGE HAS BEEN REPORTED
THROUGHOUT THE SOUTHERN HALF OF JEFFERON COUNTY.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FARMINGTON...WATERLOO...CHESTER...STE. GENEVIEVE...SPARTA...RED
BUD...PARK HILLS...NEW ATHENS...MARISSA...VALMEYER...EVANSVILLE...
BLOOMSDALE...BALDWIN...ST. MARY...WEINGARTEN...NEW DESIGN...ROCKY
RIDGE...COFFMAN...PRESTON AND BLAIR.
THIS WARNING ALSO INCLUDES HAWN STATE PARK AND FELIX VALLE HOUSE
STATE PARK.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3781 9048 3805 9032 3833 9037 3833 8971
3805 8970 3803 8973 3787 8992 3787 8995
3783 9000 3773 9008 3779 9036
TIME...MOT...LOC 0059Z 289DEG 41KT 3831 9011 3800 9010 3778 9029
HAIL...<.75IN
WIND...60MPH
$$
TRUETT018
WWUS53 KLSX 100110
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
810 PM CDT SUN AUG 9 2015
MOC099-187-100118-
/O.CAN.KLSX.SV.W.0177.000000T0000Z-150810T0130Z/
JEFFERSON MO-ST. FRANCOIS MO-
810 PM CDT SUN AUG 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON AND
CENTRAL ST. FRANCOIS COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN ILLINOIS AND SOUTHEASTERN MISSOURI.
LAT...LON 3779 9035 3803 9019 3833 9020 3833 8971
3805 8970 3787 8992 3787 8995 3783 9000
3773 9008
TIME...MOT...LOC 0108Z 289DEG 41KT 3828 8997 3796 8997 3775 9015
$$
ILC133-157-163-MOC186-100130-
/O.CON.KLSX.SV.W.0177.000000T0000Z-150810T0130Z/
MONROE IL-ST. CLAIR IL-RANDOLPH IL-STE. GENEVIEVE MO-
810 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN MONROE...SOUTHERN ST. CLAIR...RANDOLPH AND CENTRAL
STE. GENEVIEVE COUNTIES...
AT 808 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RED BUD TO NEAR STE. GENEVIEVE TO NEAR COFFMAN...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS. TREE DAMAGE CONTINUES TO BE REPORTED
ACROSS PARTS OF JEFFERSON COUNTY.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WATERLOO...CHESTER...STE. GENEVIEVE...SPARTA...RED BUD...NEW
ATHENS...MARISSA...EVANSVILLE...BALDWIN...ST. MARY...WEINGARTEN...NEW
DESIGN...ROCKY RIDGE...COFFMAN...PRESTON...BLAIR...PRAIRIE DU
ROCHER...PRAIRIE...LENZBURG AND HECKER.
THIS WARNING ALSO INCLUDES HAWN STATE PARK AND FELIX VALLE HOUSE
STATE PARK.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3779 9035 3803 9019 3833 9020 3833 8971
3805 8970 3787 8992 3787 8995 3783 9000
3773 9008
TIME...MOT...LOC 0108Z 289DEG 41KT 3828 8997 3796 8997 3775 9015
HAIL...<.75IN
WIND...60MPH
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:36 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Aug 9, 5:36 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT SUN AUG 9 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 325 PM CDT SUN AUG 9 2015
WILL KEEP THE HEAT ADVISORY SOUTH OF THE MISSOURI RIVER INTO THE
EVENING HOURS AS OBSERVATIONS SITES ACROSS CENTRAL AND SOUTHEAST
MISSOURI ARE BEGINNING TO APPROACH CRITERIA EVEN THOUGH TEMPERATURES
HAVE HAMPERED FROM CLIMBING BECAUSE OF CLOUDS TODAY.
MAIN CONCERN WITH THIS FORECAST IS THUNDERSTORMS TONIGHT AND THE
POTENTIAL FOR A FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL. THERE
IS A DIFFERENTIAL HEATING BOUNDARY CURRENTLY JUST SOUTH OF THE
MISSOURI WITH MLCAPES OF 3500-4500 J/KG JUST SOUTH OF IT. AREA OF
SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY OVER WESTERN MISSOURI
WHICH IS BEING GENERATED BY MCV OVER WEST CENTRAL MISSOURI WILL
CONTINUE TO MOVE EAST. WOULD EXPECT A GRADUAL INCREASE IN
THUNDERSTORMS THE NEXT SEVERAL HOURS AHEAD OF THIS AREA OVER CENTRAL
AND EAST CENTRAL MISSOURI INTO SOUTHWEST ILLINOIS. A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING GIVEN THE AMOUNT
OF INSTABILITY AND DEEP LAYER SHEAR IN THE 30KT RANGE. THE STORMS
WILL SLOWLY SHIFT SOUTH OVERNIGHT AS THE FRONT MOVES SOUTH AND THE
850MB WINDS VEER. ALSO THINK THAT THERE MAY BE SOME LOCALLY HEAVY
RAINFALL GIVEN THAT PWATS WILL BE AROUND 2.0 INCHES...THOUGH WILL
HOLD OFF ON ISSUING A WATCH AT THIS POINT AS THERE HAS NOT BEEN ANY
RECENT HEAVY RAINFALL SO FLASH FLOOD GUIDANCE IS RELATIVELY HIGH.
BRITT
.LONG TERM: (MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 325 PM CDT SUN AUG 9 2015
(MONDAY THROUGH WEDNESDAY)
UPPER FLOW WILL BEGIN TO TURN OUT OF THE NORTHWEST BY TOMORROW AS
UPPER HIGH OVER OVER SOUTHERN HIGH PLAINS BEGINS TO BUILDS AND
TROUGH DIGS IN OVER THE NORTHEASTERN CONUS. THIS WILL HELP PUSH THE
SURFACE COLD FRONT THROUGH THE CWA EARLY IN THE DAY MONDAY. BOTH
THE NAM AND GFS ARE SHOWING A WEAK SHORTWAVE TROUGH MOVING ACROSS
MISSOURI AND ILLINOIS MIDDAY MONDAY. THE ASCENT FROM THE TROUGH
SHOULD BE ENOUGH TO PRODUCE A FEW SHOWERS AND THUNDERSTORMS IN THE
INSTABILITY GENERATED BY MIDDAY OVER THE SOUTHERN CWA. ADDITIONAL
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS DURING THE AFTERNOON AS
A SECONDARY TROUGH MOVES ACROSS IOWA. CHANCES FOR RAIN WILL DECREASE
TUESDAY AND WEDNESDAY AS THE UPPER FLOW CONTINUES TO AMPLIFY AND THE
VERTICAL MOTION BECOMES MORE SUBSIDENT AS HIGH PRESSURE BUILDS INTO
THE AREA.
MOS TEMPERATURES THE NEXT FEW DAYS ARE IN REASONABLE AGREEMENT WITH
EACH OTHER AND WITH MIXING UP TO THE 900-800MB LAYER...SO HAVE
GENERALLY FOLLOWED THEM.
(THURSDAY THROUGH SUNDAY)
EXPECT A DRY PERIOD AS AREA WILL BE DOMINATED BY A LARGE AREA OF
SURFACE HIGH PRESSURE UNDER NORTHWESTERLY UPPER FLOW ALOFT. 850MB
TEMPERATURES FROM THE GFS ENSEMBLE MEAN WILL BE IN THE 12-18C RANGE
WHICH SUPPORTS HIGHS IN THE 80S.
BRITT
&&
.AVIATION: (FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 505 PM CDT SUN AUG 9 2015
AREA OF SHOWERS AND STORMS OVER CENTRAL MO WILL MOVE EASTWARD
THROUGH THE ST LOUIS METRO AREA THIS EVENING. COULD NOT RULE OUT
SOME ADDITIONAL DEVELOPMENT LATE TONIGHT AS A COLD FRONT MOVES
SOUTHWARD THROUGH OUR AREA LATE TONIGHT AND MONDAY MORNING. S-SWLY
SURFACE WINDS WILL VEER AROUND TO A N-NWLY DIRECTION AFTER FROPA.
THE MODEL MOS GUIDANCE WAS HINTING AT POST FRONTAL MVFR CLOUD
CEILINGS MAINLY EARLY MONDAY MORNING.
SPECIFICS FOR KSTL: SHOWERS AND STORMS WILL MOVE EASTWARD THROUGH
STL EARLY THIS EVENING. THERE MAY BE ANOTHER ROUND OF SHOWERS/STORMS
LATE TONIGHT AS A COLD FRONT MOVES SOUTHWARD THROUGH STL AREA.
SLY SURFACE WINDS WILL VEER AROUND TO A NWLY DIRECTION AFTER
FROPA EARLY MONDAY MORNING. THERE WILL ALSO LIKELY BE POST FRONTAL
MVFR CIGS MONDAY MORNING.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR COLE MO-CRAWFORD
MO-FRANKLIN MO-GASCONADE MO-IRON MO-MONITEAU MO-OSAGE MO-
REYNOLDS MO-WASHINGTON MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Aug 9, 3:48 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CDT SUN AUG 9 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 348 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS TONIGHT. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LOCAL WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND POSSIBLY A TORNADO. IN ADDITION...THUNDERSTORMS MOVING ACROSS THE SAME AREAS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND THE POTENTIAL OF FLASH FLOODING. HEAT INDEX VALUES UP TO AROUND 105 ARE EXPECTED ACROSS PARTS OF CENTRAL MISSOURI AND THE EASTERN OZARKS THROUGH EARLY THIS EVENING. A HEAT ADVISORY IS IN EFFECT FROM UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. BRITT
In the hours before
Local storm report, Aug 9, 6:46 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND GST LESLIE 38.42N 91.23W
08/09/2015 E60 MPH FRANKLIN MO TRAINED SPOTTER
NEAR THE INTERSECTION OF HIGHWAY 50 AND STRANGEHONER
RD. WINDS ESTIMATED AT 50 TO 60 MPH.
&&
KARLZLocal storm report, Aug 9, 6:48 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
648 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG LINN 38.48N 91.84W
08/09/2015 OSAGE MO EMERGENCY MNGR
POWER LINES DOWN
&&
FGLASSLocal storm report, Aug 9, 6:50 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND GST UNION 38.45N 91.01W
08/09/2015 M60 MPH FRANKLIN MO FIRE DEPT/RESCUE
&&
KARLZLocal storm report, Aug 9, 6:56 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG 4 SW OAK HILL 38.16N 91.47W
08/09/2015 CRAWFORD MO LAW ENFORCEMENT
TREE DOWN BLOCKING ROAD AT HIGHWAY F AND EE
&&
FGLASSLocal storm report, Aug 9, 7:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG BOURBON 38.15N 91.25W
08/09/2015 CRAWFORD MO TRAINED SPOTTER
LARGE TREE LIMBS DOWN
&&
FGLASSLocal storm report, Aug 9, 7:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG BOURBON 38.15N 91.25W
08/09/2015 CRAWFORD MO TRAINED SPOTTER
BETWEEN BOURBON AND SULLIVAN ON LANDERS RD...SEVERAL
TREES DOWN...LARGEST 6 INCH TREE BLOWN OVER.
&&
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:23 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Monroe, Saint Clair, Washington | 52 min |
| Aug 9, 8:29 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair, Washington | 46 min |
| Aug 9, 8:35 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Jersey, Macoupin, Madison, Saint Clair | 40 min |
| Aug 9, 9:02 PM CDT | Flash Flood Warning | LSX | Madison, Saint Clair | 8 hr |
| Aug 9, 7:02 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Francois, Washington | 43 min |
| Aug 9, 8:00 PM CDT | Special Weather Statement | LSX | Saint Charles | 45 min |
| Aug 9, 9:33 PM CDT | Special Weather Statement | LSX | Jefferson | 42 min |
| Aug 9, 10:01 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson | 8 hr |
| Aug 9, 10:10 PM CDT | Special Weather Statement | LSX | Jefferson | 50 min |
| Aug 9, 10:15 PM CDT | Special Weather Statement | LSX | Sainte Genevieve | 45 min |
| Aug 9, 10:23 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 52 min |
| Aug 9, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 59 min |
| Aug 9, 10:54 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 21 min |
| Aug 9, 11:17 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 43 min |
| Aug 9, 11:37 PM CDT | Flash Flood Warning | LSX | Crawford, Sainte Genevieve, Saint Francois, Washington | 8 hr |
| Aug 9, 11:47 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 58 min |
| Aug 10, 12:19 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 41 min |
| Aug 10, 12:42 AM CDT | Flash Flood Warning | LSX | Iron, Madison | 7 hr |
| Aug 10, 12:59 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 16 min |
| Aug 10, 1:56 AM CDT | Flash Flood Warning | LSX | Reynolds | 6 hr |
| Aug 10, 6:54 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Reynolds, Washington | 9 hr |
| Aug 10, 4:37 PM CDT | River Flood Warning | LSX | Reynolds | 52 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.